Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: what??? graves disease? Spriggy

Posted by Minnie-Haha on March 25, 2005, at 12:25:52

In reply to what??? graves disease?, posted by Spriggy on March 25, 2005, at 12:06:49

> This was thrown out to me by the doctor as a possibility.
>
> I know little about it but does anyone know if it would cause mental/mood changes? I know it is a disease of the thyroid... I think it's hyPERthyroid.
>
> Would it wig me out?
>
> Maybe they should hold off on all these psych drugs until they rule out all the physical things.

Heavens, yes! Thyroid disorders can cause anxiety and mood problems, though I don't think you need to stop your meds to check these possibilities out. A good place to start is the American Thyroid Association. They have some good info. If you haven't seen an endocrinologist and you really believe there could be a medical reason for your problems, that's where I'd head next.

http://thyroid.org/patients/faqs.html

Others here may have some ideas about other systems/specialists to check out.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Minnie-Haha thread:475400
URL: http://www.dr-bob.org/babble/20050322/msgs/475407.html